Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Comments on a NORC Computation of π

S. C. Nicholson and J. Jeenel
Mathematical Tables and Other Aids to Computation
Vol. 9, No. 52 (Oct., 1955), pp. 162-164
DOI: 10.2307/2002052
Stable URL: http://www.jstor.org/stable/2002052
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Some Comments on a NORC Computation of π
Preview not available

Page Thumbnails

  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164